Regularity of solutions of Degenerate Quasilinear Parabolic Equations (weighted case)
Abstract
We establish the inner regularity of solutions and their derivatives with respect to spatial coordinates for a degenerate quasilinear parabolic equation of the second order.Downloads
Published
25.07.1996
Issue
Section
Research articles
How to Cite
Skrypnik, I. I. “Regularity of Solutions of Degenerate Quasilinear Parabolic Equations (weighted Case)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 7, July 1996, pp. 972-88, https://umj.imath.kiev.ua/index.php/umj/article/view/5270.